T Nation

And on Day 49...


#1

Ok, hoping for some personal experiences, suggestions, anything really ...

I have endo and the Dr.'s keep putting me on birth control so that I dont have to have a period because when I do all hell breaks loose. Anyways....I have been on 3 different pills as of late, well I guess the past 6 months.
One pill made me crazy, the next pill gave me break through bleeding for 2 weeks of the month and NOW I am on "the best pill out there for people like me" Seasonal and I have had a light period for 6 WEEKS!!
Enough already!!
So my question as unfortunately I dont really have a doc. and have to rely on NP's and emerg. what the heck is lacking in my pills that makes my body feel that it would be ok to make me bleed to death?? Obviously thats an exaggeration but coming into this with low iron I cant imagine how its helpful...also I have had a cold now for 2 weeks and cant fully shake it :frowning:
I dont beleive that pill hopping is good for my body...should I stick it out until the end of next pack when I am due to have a period and maybe the next cycle will be better?
What'cha all think?
Signed;
Tired of spending millions on pads :frowning:


#2

I had this problem when I started NuvaRing. I bled for a whole month and then totally skipped my period, and then spotted for 2 more months. After that I had the break through bleeding for 2 weeks a month and when I would get stressed out. It took about 6 months but it finally normalized and now it is great.
I know it is annoying but try to get through your next month and see if it lightens or clears up and becomes normal.


#3

first of all do not continue to take pill if the make it worse. See dr for a switch.

2nd. I am not a dr and advice on internet should always be taken with a grain of salt.

If I recall correctly continuous bleeding means that your estrogen levels are low. You may need a higher pill dose. Also Vit. C has shown in some studies to help with estogren absorption - try taking high doseage of C along with your pill..

you can also try switching taking your pill before bed if your not already doing so.

A lot of ladies here will tell you to stay away from the pill all together.

I once took a pill that was causing me to lose all my hair. If the symptoms are bad, tell your doctor. Don;t wait until it gets worse.


#4

Ronda~ thats kinda what I am thinking and have read online as well. Just give it one more month and then I can have my "one of 4 periods a year" (lol!) and then if I start this nonsense again into the next pack I will quit.

Nimain~ I dont have a Dr. I used to have an 'office' that I could refer too but tonight we just got a letter saying that our Family Dr. wont accept us at all any more :frowning: There are like NO Dr's here....the health care is very scary!
I originally was against taking the birth control but from what I have researched and what I have been tld for me at this stage in my life it is the lesser evil.


#5

This! ^^ :slightly_smiling:

But honestly, I took a bc pill before that was progesterin (sp?) only and it took my period AWAY for about 6 years. The only problem is that with the loss of a period it fucked up my bones. I started fracturing everything and was finally forced to come off it. But those injuries really only happened from overtraining with running.


#6

I 2nd this & staying away from the pill (especially if its not doing you any good).

I've had to stay away from it. I had years upon years, actually 2 decades, of frustration with different pills. I now just have 2 days of really intense shit, but the rest days my body (& mind) is better balanced.

I'm actually waiting on a test so they can stick a small camera through my navel button to see what's going on there, but I am not going back on the pill ever unless they say I'm going to die without it (a bit dramatic I know).


#7

sounds awful..which I had some advice.

Why not work at finding a really good doc? even if you have to travel a couple hours.


#8

Also negative experience with the pill, but not for these reasons.

Sorry to hear you are having so much trouble, Coyote. Is there something else they can do to treat the endometriosis?


#9

Can you picture imagine the guys putting up this problem. "Hello, my genitals have been bleeding for 6 weeks...." I wouldn't want to be a man, but there are some advantages.

We should call this forum Enation.